Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Error estimates arising from certain pseudorandom sequences in a quasirandom search method
HTML articles powered by AMS MathViewer

by Ricardo A. Mitchell PDF
Math. Comp. 55 (1990), 289-297 Request permission


In this paper we apply number-theoretic results to estimate the dispersion, a measure of denseness for sequences in a bounded set, of the Halton and Hammersley sequences in the hypercube ${I^s} = {[0,1]^s}$. It is seen that they attain the minimal order of magnitude for the dispersion.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65C10, 11K45
  • Retrieve articles in all journals with MSC: 65C10, 11K45
Additional Information
  • © Copyright 1990 American Mathematical Society
  • Journal: Math. Comp. 55 (1990), 289-297
  • MSC: Primary 65C10; Secondary 11K45
  • DOI:
  • MathSciNet review: 1023765